# SDR TSAA0623069

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,056 hours, 52,267 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM LIH, CREW LOST COMMUNICATION WITH TOWER FROM BOTH VHF RADIOS.  THE CREW FOLLOWED THE LOST COM PROCEDURE AND STAYED ON COURSE AND SQUAWKED 7600.  ON VISUAL APPROACH, HNL TOWER SIGNALED CLEAR FOR LANDING.  AIRCRAFT LANDED IN HNL AND TAXIED TO FREIGHT RAMP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT.  MAINTENANCE INSPECTED THE WIRING HARNESSES BUT NO DEFECTS WERE NOTED.  PERFORMED OPERATIONAL CHECK OF VHF RADIOS WITH NO FAULTS ON GROUND.
